PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 
(minmum 25 copies)

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country
Tax/Customs info
(e.g. 'CPF/CNPJ', 'RUT','EORI', or 'NPWP')

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Mathematical Problems in Engineering
Volume
2020
Article Title
Extremal Solutions for a Class of Tempered Fractional Turbulent Flow Equations in a Porous Medium
List of Authors
  • Jiqiang Jiang
  • Lishan Liu
  • Yonghong Wu
Article ID
2492193
Article Type
Research Article
No. of Pages
11 Pages
Corresponding Author
Xinguang Zhang
Additional Authors

Invoice Details

Invoice Issue Date
14 April 2024
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$